TITLE

Degenerate Differential Operators with Parameters

AUTHOR(S)
Shakhmurov, Veli B.
PUB. DATE
January 2007
SOURCE
Abstract & Applied Analysis;2007, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The nonlocal boundary value problems for regular degenerate differential-operator equations with the parameter are studied. The principal parts of the appropriate generated differential operators are non-self-adjoint. Several conditions for the maximal regularity uniformly with respect to the parameter and the Fredholmness in Banach-valued Lp-spaces of these problems are given. In applications, the nonlocal boundary value problems for degenerate elliptic partial differential equations and for systems of elliptic equations with parameters on cylindrical domain are studied.
ACCESSION #
28138831

 

Related Articles

  • TIME-DEPENDENT DOMAINS FOR NONLINEAR EVOLUTION OPERATORS AND PARTIAL DIFFERENTIAL EQUATIONS. CHIN-YUAN LIN // Electronic Journal of Differential Equations;2011, Vol. 2011, Special section p1 

    This article concerns the nonlinear evolution equation du(t)/dt ∈ A(t)u(t), 0 ≤ s < t < T, u(s) = u⁰ in a real Banach space X, where the nonlinear, time-dependent, and multivalued operator A(t) : D(A(t)) ⊂ X → X has a time-dependent domain D(A(t)). It will be shown...

  • Three Solutions Theorem for p-Laplacian Problems with a Singular Weight and Its Application. Yong-Hoon Lee; Seong-Uk Kim; Eun Kyoung Lee // Abstract & Applied Analysis;2014, p1 

    We prove Amann type three solutions theorem for one dimensional p-Laplacian problems with a singular weight function. To prove this theorem, we define a strong upper and lower solutions and compute the Leray-Schauder degree on a newly established weighted solution space. As an application, we...

  • A tribute to Jerome (Jerry) Arthur Goldstein. Nagel, Rainer // Semigroup Forum;Feb2012, Vol. 84 Issue 1, p1 

    No abstract available.

  • Second-Order Degenerate Identification Differential Problems. Al Horani, M.; Favini, A.; Lorenzi, A. // Journal of Optimization Theory & Applications;Apr2009, Vol. 141 Issue 1, p13 

    We are concerned with second-order degenerate identification problems related to closed operators in a Banach space. Suitable hypotheses on the involved operators are made in order to reduce the given problem to a solvable first-order problem of (weak) parabolic type. Some applications to...

  • Fractional differential equations with worsening right-hand sides. Barkova, E.; Zabreiko, P. // Differential Equations;Feb2010, Vol. 46 Issue 2, p208 

    We suggest methods for studying fractional differential equations with Caputo and Riemann-Liouville derivatives. Existence and uniqueness theorems are proved for the Cauchy problem for differential equations with worsening operators in scales of Banach spaces.

  • Existence of Solutions in Some Interpolation Spaces for a Class of Semilinear Evolution Equations with Nonlocal Initial Conditions. Jung-Chan Chang; Hsiang Liu // Journal of Function Spaces & Applications;2013, p1 

    This paper is concerned with the existence of mild and strong solutions for a class of semilinear evolution equations with nonlocal initial conditions. The linear part is assumed to be a (not necessarily densely defined) sectorial operator in a Banach space X. Considering the equations in the...

  • Potential Type Operators in PDEs and Their Applications. Burtseva, Evgeniya; Lundberg, Staffan; Persson, Lars-Erik; Samko, Natasha // AIP Conference Proceedings;2017, Vol. 1798 Issue 1, p1 

    We prove the boundedness of Potential operator in weighted generalized Morrey space in terms of Matuszewska-Orlicz indices of weights and apply this result to the Hemholtz equation in R³ with a free term in such a space. We also give a short overview of some typical situations when Potential...

  • Finite-Time Blow-Up of the Solution of the Cauchy Problem for the Pseudoparabolic Equation Aut=F(u). Korpusov, M. O. // Differential Equations;Jan2003, Vol. 39 Issue 1, p83 

    Analyzes the lower and upper bounds for the speed and time of blow-up of the solution of the Cauchy problem for an abstract ordinary differential equation with operator coefficients in a Banach space. Existence of a time-global bounded solution of the nonlinear Boussinesq equation with a source;...

  • Criteria for the Well-Posedness of the Cauchy Problem for Differential Operator Equations of Arbitrary Order. Vlasenko, L.; Piven’, A.; Rutkas, A. // Ukrainian Mathematical Journal;Nov2004, Vol. 56 Issue 11, p1766 

    In Banach spaces, we investigate the differential equation $$\mathop \sum \nolimits_{j = 0}^n \;A_j u^{(j)} (t) = 0$$ with closed linear operators A j (generally speaking, the operator coefficient A n of the higher derivative is degenerate). We obtain well-posedness conditions that characterize...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics